Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | L | M | P | S | W
Number of items: 18.

B

Brown, Brian Malcolm, Marletta, Marco, Naboko, Serguei, Wood, Ian (2008) Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDES and block operator matrices. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (doi:10.1112/jlms/jdn006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Brown, B.M., Hoang, V., Plum, M., Radosz, M., Wood, Ian (2017) Gap Localization of TE-Modes by Arbitrarily Weak Defects. Journal of the London Mathematical Society, 95 (3). pp. 942-962. ISSN 0024-6107. E-ISSN 1469-7750. (doi:10.1112/jlms.12046)
[img]
Preview

Bordbar, Behzad (1998) Weakly almost period functions on N with a negative base. Journal of the London Mathematical Society, (57). pp. 706-720. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Launois, Stephane, Lenagan, T.H., Rigal, L. (2006) Quantum unique factorisation domains. Journal of the London Mathematical Society, 74 (2). pp. 321-340. ISSN 0024-6107. (doi:10.1112/S0024610706022927)
[img]
Preview

M

Mansfield, Elizabeth L. (1996) A simple criterion for involutivity. Journal of the London Mathematical Society, 54 . pp. 323-345. ISSN 0024-6107. (doi:10.1112/jlms/54.2.323) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Paget, Rowena E., Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Journal of the London Mathematical Society, 93 (2). pp. 301-318. ISSN 0024-6107. (doi:10.1112/jlms/jdv070)
[img]
Preview

S

Shackell, John (1995) Extensions of asymptotic fields via meromorphic functions. Journal of the London Mathematical Society, 52 (part 2). pp. 356-374. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shackell, John (1995) Limits of Liouvillian functions. Journal of the London Mathematical Society, 52 . 356 -374. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Smart, Nigel P. (1997) Thue and Thue-Mahler equations over rings of integers. Journal of the London Mathematical Society, 56 (Part 3). pp. 455-462. ISSN 0024-6107. (doi:10.1112/S0024610797005619) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

W

Woodcock, Chris F., Sharif, H. (1988) Algebraic-functions over a field of positive characteristic and hadamard-products. Journal of the London Mathematical Society, 37 (Part 3). pp. 395-403. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1979) Convolutions on the ring of p-adic integers. Journal of the London Mathematical Society, 20 . pp. 101-108. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) Fourier analysis for p-adic Lipschitz functions. Journal of the London Mathematical Society, 7 . pp. 681-693. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1984) Spectral properties of tame functions on the ring of p-adic integers. Journal of the London Mathematical Society, 30 . pp. 407-418. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1997) The automorphism group of a p-adic convolution algebra. Journal of the London Mathematical Society, 56 (Part 1). pp. 171-178. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) An invariant p-adic integral on Zp. Journal of the London Mathematical Society, 8 . pp. 731-734. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1973) A note on duality over complete local rings. Journal of the London Mathematical Society, 6 . pp. 614-616. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1975) A note on some congruences for the bernoulli numbers bm. Journal of the London Mathematical Society, 11 . p. 256. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1982) A spectral valuation on the ring of p-adic integers. Journal of the London Mathematical Society, 25 . pp. 223-234. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 13 22:59:48 2019 GMT.